# SDR TRBA20120830002

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,765 hours, 38,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHTS ON WITH THE SWITCH ON THE ARM POSITION.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND FOUND WORKING PROPERLY IAW JIC 33-50-00AND W/C EX-335000-OPT-10000-001.  THE ACFT WAS RETURNED TO SERVICE.
